# SDR SWAA2024080505006

- Difficulty date: June 23, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR LOWER FIXED T/E PANEL 551GB INB AFT SUPPORT ROD LOWER ATTACHED FITTING ELONGATED HOLE MKD DOT<[01] REMOVED AND REPLACED L/W REAR LSPAR LOWER FIXED T/E PANEL# 551GB AFT SUPPORT ROD PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP:1
